Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43869
Title: Approximate Hagemann–Mitschke Co-operations
Authors: Rodelo, Diana 
Van der Linden, Tim 
Issue Date: 2013
Publisher: Springer
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Applied Categorical Structures
Volume: 22
Issue: 5-6
Abstract: We show that varietal techniques based on the existence of operations of a certain arity can be extended to n-permutable categories with binary coproducts. This is achieved via what we call approximate Hagemann–Mitschke co-operations, a generalisation of the notion of approximate Mal’tsev co-operation [2]. In particular, we extend characterisation theorems for n-permutable varieties due to J. Hagemann and A. Mitschke [8, 9] to regular categories with binary coproducts.
URI: http://hdl.handle.net/10316/43869
Other Identifiers: 10.1007/s10485-013-9359-y
DOI: 10.1007/s10485-013-9359-y
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
ahmc-arxiv.pdf472.71 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

1
checked on Jun 25, 2019

Page view(s) 50

288
checked on Sep 10, 2019

Download(s)

45
checked on Sep 10, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.